# SDR RAIA00702043

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 20,855 hours, 18,386 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5564 - STL - EMERGENCY ROW EXIT LIGHTS NOT WORKING AT 1A & 2A.  MAINTENANCE REPAIRED WIRE ON LIGHT TRACK AT 1A AND 2A.  LIGHTS CHECK OK.
